# SDR CALA9601205

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: KB27120
- Condition: Pinched
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, A DISCREPANCY WAS NOTED ON FMC BETWEEN CALCULATED AND TOTALIZER FUEL.  THE AIRCRAFT WAS DIVERTED TO MKE TO INVESTIGATE.  THE TOWER CONFIRMED FUEL LEAK FROM RT ENGINE PRIOR TO TOUCHDOWN.  THE RT ENGINE WAS SHUTDOWN UPON TOUCHDOWN.  MAINTENANCE FOUND O-RING ON TUBE ASSEMBLY TO RT HP FUEL PUMP PINCHED.  THE O-RING WAS REPLACED.  THE RT ENGINE WAS RUN AND LEAK CHECKS WERE GOOD.
